# SDR RAIA00512024

- Difficulty date: December 23, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 18,281 hours, 20,844 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: C850023
- Part serial: 279
- Condition: Inoperative
- Location: Stall Warning
- Part time: 17,535 hours, 19,940 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

5467 - SGF - RT STICK SHAKER INOP.  MAINTENANCE REMOVED AND REPLACED NR 2 STICK SHAKER.
